We report on some recent common research of the authors, adding a few new results on interpolation inequalities for nonnegative viscosity solutions of elliptic nonlinear partial differential equations.

GLAESER’S TYPE INTERPOLATION INEQUALITIES / CAPUZZO DOLCETTA, Italo; Vitolo, A.. - In: JOURNAL OF MATHEMATICAL SCIENCES. - ISSN 1072-3374. - 202(2014), pp. 783-793. [10.1007/s10958-014-2076-8]

GLAESER’S TYPE INTERPOLATION INEQUALITIES

CAPUZZO DOLCETTA, Italo;
2014

Abstract

We report on some recent common research of the authors, adding a few new results on interpolation inequalities for nonnegative viscosity solutions of elliptic nonlinear partial differential equations.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/663829
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact